About 5 days ago i started peeing at bedtime.I was up 3 times a night.I went 3 days ago to urologist and he did a rectal exam and a PSA,Both were normal.But he says i have an enlarged prostate.He prescribed cipro and flomax.
Since then,ive had stomach pain,nausea,and dizzy.These are side affects,which i researched.
Today,i went to an Gastro DR just to be safe.He did a test where he went into my rectum with his finger,took a sample of fecal matter,and tested it right there.He said it didnt turn any colrs,so it showed no blood.
So thats 2 Drs that show no blood.
Tonight i had a bowel movement and it was black and brown?
Ive been taking 800 mg of Ibuphrophen for awhile now,along with the cipro and flomax.
Could these meds cause the black stools?Im worried that this black and brown stool is cancer.Im 50.The Gastro DR wants me to have a colonoscopy just to be safe.
Research FECAL DIAGNOSTIC CLUES.
I am pretty sure that BLACK stool may be related to internal bleeding in the beginning of the GI Tract.
I wouldn't take anything that compromises your body's ability to form blood clots. You may want to look at the documentation of your meds, including the ibuprofen, to see if such an effect is documented.
As far as the effects of your meds, I can't say. I haven't had any experience with them.
It might sound nasty, but if you are having bowel movements that are becoming increasingly abnormal in color or odor, you might as well take the initiative and put it in an air tight container for analysis. The black stool began AFTER the analysis performed by the Dr.'s, right?
That IS a high dose of Ibuprofen you are taking.. you may want to consider stopping your usage of it for a week and see if there are any apparant changes.
Keep records of your movements, and their characteristics.
Best of luck - try not to let the horror stories of health problems on the internet get you too worked up!